Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Is blood in semen normal after taking Finateride for prostate problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5178 Questions
After taking Finateride that stopped my production of sperm because of prostate problem, should there be blood in my first orgasm?
Posted Fri, 31 Jan 2014 in General Health
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: NO Detailed Answer: Hi, Thank you so much for trusting us with your health query. I am so sorry to hear about this blood in your ejaculate. Blood in semen is never normal. However, some occurrences are just incidental and require no medical attention. I will suggest that you take a closer look at future semen to see if there is any blood in them. If that turns out to be the case,, then sending a sample to the laboratory for analysis would be a great idea. Finasteride would not cause blood in semen. This blood probably relates to one of the structures that the sperms cells/seminal fluid passes through before getting to the exterior. I hope you find this helpful. I wish you well. Thank you so much for using our services and please do feel free to ask for more information if need. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor